MAUDE Adverse Event Report: TOSAMA D.O.O. CORA; UNSCENTED MENSTRUAL TAMPON

TOSAMA D.O.O. CORA; UNSCENTED MENSTRUAL TAMPON
Model Number LIGHT
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 12/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A user contacted support indicating that shortly after inserting a light absorbency tampon at the end of their period they started having dizziness, anxiety, and feeling like they were going to pass out.Later they had chills throughout their entire body which caused them to shake aggressively.They then started getting a fever and had symptoms of hypotension.They realized they started feeling terrible after putting a tampon in so they immediately took it out and within 20 minutes all symptoms were gone.The tampon was in for less than 2 hours total.The user stated that they had never experienced this set of symptoms before with a period product, it was not their first time using a tampon, there were no pre-existing medical conditions/allergies/drugs that might have caused this to occur.The user did not seek medical attention because the symptoms went away.Although unconfirmed, these symptoms are consistent with the onset of tss and therefore are being reported as an adverse event.
 
Additional Manufacturer Narrative
Information from this event will be included in our complaint and mdr trend analysis.

Brand Name
CORA
Common Device Name
UNSCENTED MENSTRUAL TAMPON
Manufacturer (Section D)
TOSAMA D.O.O.
vir, saranoviceva cesta 35
si-1230
domzale, 1230
SI  1230
Manufacturer (Section G)
TOSAMA D.O.O.
vir, saranoviceva cesta 35
1230, domzale, 1230
SI   1230
Manufacturer Contact
janez obreza
vir, saranoviceva cesta 35
1230, domzale, 1230
SI   1230
MDR Report Key19328641
Report Number3007740671-2024-00001
Device Sequence Number2972566
Product Code HEB
UDI-Device Identifier00850003218328
UDI-Public00850003218328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLIGHT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale